# SDR ASOA201703051311

- Difficulty date: March 5, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 30,796 hours, 22,228 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Tab
- Part number: AV67023178003
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ANTI-ROTATION TABS OF THE HORIZONTAL STAB DAMAGED. REFER TO EC/TC 670BA-55-012 01 REV E AND SB 670BA-55-012 REV F PROCEDURE E, ITEMS A THRU M FOR ALL WORK ACCOMPLISHED.
